# SDR AALA200802574

- Difficulty date: September 23, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Bracket
- Part number: 3917446505
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL RT DOOR STRUT SUPPORT BRACKET CRACKED 12 INCHES ABOVE HINGE IN WW AT STATION 101.  REPLACED RT STRUT SUPPORT IN ACCORDANCE WITH SRM 51-30-05.
